Skip to Main content Skip to Navigation
Journal articles

Improving on computation of homogenized coefficients in the periodic and quasi-periodic settings

Complete list of metadata

https://hal-enpc.archives-ouvertes.fr/hal-00625537
Contributor : Xavier Blanc <>
Submitted on : Wednesday, September 21, 2011 - 6:59:48 PM
Last modification on : Monday, December 14, 2020 - 9:41:49 AM

Links full text

Identifiers

Citation

Xavier Blanc, Claude Le Bris. Improving on computation of homogenized coefficients in the periodic and quasi-periodic settings. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2010, 5 (1), pp.1-29. ⟨10.3934/nhm.2010.5.1⟩. ⟨hal-00625537⟩

Share

Metrics

Record views

516